Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Day 4 (Discontinued Use) damnthislife

Posted by Tomatheus on September 3, 2013, at 16:39:28

In reply to Day 4 (Discontinued Use), posted by damnthislife on September 3, 2013, at 14:25:21

Damnthislife,

I just wanted to say that I'm sorry to hear that you had to discontinue Parnate, at least for the time being, due to shortness of breath and issues with heart rate and blood pressure. I think that it made sense for you to stop the medication for now and to contact your doctor for further instructions. It must be frustrating to have to have to suspend your trial with a medication that you might benefit from, but I hope that somehow you'll get a chance to take Parnate again and that you won't have the same reaction to it that you've been having. I also hope that somehow, something will work out for you in the long run. Take care, and feel free to keep us posted on what happens.

T.


Conditions:
* chronic fatigue, hypersomnia, and related symptoms
* schizoaffective disorder

Taking Abilify, niacin, vit D

tomatheus.blogspot.com


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tomatheus thread:1049900
URL: http://www.dr-bob.org/babble/20130828/msgs/1050087.html